Does taking Monodox make your face get worse before it clears up?

Question is Closed Report Mark as Favorite

Answers (1)

10 Jun 2010

No Monodox should not make your acne worse.
However, Mondodox (doxycycline) may make your skin sensitive to the sun so that it will sunburn more easily, you will need to use sun protection.
Have you been out in the sun recently?
If Monodox is going to work for you expect to see about a 15-25% improvement in the number of inflamed pimples each month.
http://www.drugs.com/cdi/monodox.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does tretinoin cream make you break out before it clears? and does it take the redness away?

I have been using tretinoin cream for one week. I have noticed that i am breaking out. I know that most topical meds will have to make your face ...

2 answers 23 Apr 2010

Monodox rash?

I have been taking monodox for three days in order to clear up my dreadful back acne. So far I haven't noticed any kind of improvement, although ...

1 answer 5 Oct 2011

My son started taking doxicycline 1x/day for 4 weeks and the acne has gotten worse.Should he stop?

He took the medication 1 year ago and had great results, however, developed gastritis and stopped taking it. Started on Monodox and was not helpful, ...

0 answers 20 Apr 2014